MDJunction - People Helping People
 
Ask a Question
02/11/2009 12:28 PM

withdrawal

seabass
seabassPosts: 656
Member

withdrawal blows. period.

jitters, sure those are manageable. but the boiling lava anxious energy bursting out of my chest is the real killer. the heart beating and pressure mounting. i wish i was home so at least i didn't have to function at work.

neck stress, foggy mind, panic attacks, brain bugs....

anything else that i'm missing?

Reply

02/11/2009 12:43 PM
uppitywoman
uppitywoman  
Posts: 42707
VIP Member
I'm an Advocate

DTs. I went into a seizure. I know how you are feeling. I also had racing thoughts that I could not escape for over 3 weeks. Hang in there. I took a lot of vitamin B and sugar. Seemed to help lessen the withdrawal.You only have to do this one day at a time, or even one hour at a time, which I had to do for awhile. Keep posting so we can keep encouraging you.

02/11/2009 12:53 PM
seabass
seabassPosts: 656
Member

don't think i ever had what would be considered true DTs, not sure. but racing thoughts, and my vision will bounce back and forth rapidly. interacting with people is NOT fun, good thing it's slow today. i too take a load of B vitamins. i think need to start back on my blood pressure med.

02/11/2009 12:59 PM
uppitywoman
uppitywoman  
Posts: 42707
VIP Member
I'm an Advocate

Don't mess around with high blood pressure. Please take your meds for that. Runs in my family and it doesn't just go away. You might want to go get it taken.

02/11/2009 01:07 PM
seabass
seabassPosts: 656
Member

when it gets like this i have to forward my phone to voicemail....the ring might otherwise startle me so bad my chest would explode.

i'm seeing the doc next week and i'll get on my pressure meds. i used to take camprall, i wonder if that does anything for withdrawal. i am going refill that today, try again. damn expensive stuff though.


02/11/2009 01:49 PM
AndysCandi

OMG... when I read seabass' first entry I was like...hmmm what's missing..and instantly DT's came to mind and seizures and then I read the next entry by uppity...it was so weird. Seabass..dt's are when you see images or scary apparitions that aren't really there...but seem real at the time. High blood pressure can lead to seizures...if it is in the 140's I would go see a doctor or go to the hospital...you need to detox with a dr.'s care perhaps with librium or something of the like...just like any medication (alcohol included) you can't go cold turkey.

Prayer for you sweetheart.

Ange


02/11/2009 02:00 PM
seabass
seabassPosts: 656
Member

med detox is damn expensive. but ahhh librium is nice. i'm not going cold turkey, gradually detoxing as i have done before. then getting into rehab. finally, i came inches from getting fired and my boss laid down the law.

02/11/2009 05:35 PM
ashleyd

ok, so i'm not an alchoholic and am manic at ehe moement hences the typos...but wnated to support my freind here jd. i believe in you doodlebug. hugs and kisses.

02/12/2009 01:00 PM
starbright
starbrightPosts: 7342
VIP Member

{{{hugs}}} i know what your going through is hard, but keep with it your doing great. think about what ange said about going to your doctors and get some help detoxing.

02/12/2009 02:55 PM
seabass
seabassPosts: 656
Member

thanks all. honestly i would rather medical detox, but time off work and the cost are deterring me. a couple days of chemical bliss aren't too bad....
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved